# SDR QMLA2013071813104

- Difficulty date: July 18, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N145DU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9421
- Aircraft time: 599 hours, 1,583 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Relay
- Part number: M83536924L
- Condition: Failed
- Location: Aft Cabin Area
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THE CREW DETECTED A STRONG ELECTRICAL BURNING ODOR.  TURNED OFF A/C AND FAN AND THE ODOR SEEMED TO DISAPPEAR.  LANDED AT DESTINATION WITH NO FURTHER INCIDENT OR ODOR.  FOUND FRESH AIR VENT IN THA A/C INSTALLATION TO BE INOPERATIVE. CONCLUDED THE BURNED RELAY COULD HAVE CAUSED THE FAN MOTOR TO HEAT UP AND CAUSE THE ODOR.
